Observations on harmonic maps and singular varieties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 2, pp. 135-148.
@article{ASENS_1996_4_29_2_135_0,
     author = {Lasell, Brendon and Ramachandran, Mohan},
     title = {Observations on harmonic maps and singular varieties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {135--148},
     publisher = {Elsevier},
     volume = {Ser. 4, 29},
     number = {2},
     year = {1996},
     doi = {10.24033/asens.1737},
     zbl = {0855.58018},
     mrnumber = {97c:32036},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/asens.1737/}
}
TY  - JOUR
AU  - Lasell, Brendon
AU  - Ramachandran, Mohan
TI  - Observations on harmonic maps and singular varieties
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1996
DA  - 1996///
SP  - 135
EP  - 148
VL  - Ser. 4, 29
IS  - 2
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.24033/asens.1737/
UR  - https://zbmath.org/?q=an%3A0855.58018
UR  - https://www.ams.org/mathscinet-getitem?mr=97c:32036
UR  - https://doi.org/10.24033/asens.1737
DO  - 10.24033/asens.1737
LA  - en
ID  - ASENS_1996_4_29_2_135_0
ER  - 
%0 Journal Article
%A Lasell, Brendon
%A Ramachandran, Mohan
%T Observations on harmonic maps and singular varieties
%J Annales scientifiques de l'École Normale Supérieure
%D 1996
%P 135-148
%V Ser. 4, 29
%N 2
%I Elsevier
%U https://doi.org/10.24033/asens.1737
%R 10.24033/asens.1737
%G en
%F ASENS_1996_4_29_2_135_0
Lasell, Brendon; Ramachandran, Mohan. Observations on harmonic maps and singular varieties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 2, pp. 135-148. doi : 10.24033/asens.1737. http://www.numdam.org/articles/10.24033/asens.1737/

[1] F. Bruhat and J. Tits, Groupes réductifs sur un corps local. I. Données radicielles valuées (Publ. Math. I.H.E.S., Vol. 41, 1972, pp. 5-251). | Numdam | MR | Zbl

[2] K. Corlette, Flat G-bundles with canonical metrics (J. Diff. Geom., Vol. 28, 1988, pp. 361-382). | MR | Zbl

[3] P. De La Harpe and A. Valette, La propriété (T) de Kazhdan pour les groupes localement compacts (Astérisque, Vol. 175, 1989, Soc. Math. de France). | Zbl

[4] P. Deligne, Théorie de Hodge, III (Publ. Math. I.H.E.S., Vol. 44, 1974, pp. 5-77). | Numdam | MR | Zbl

[5] M. Gromov and R. Schoen, Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one (Publ. Math. I.H.E.S., Vol. 76, 1992, pp. 165-246). | Numdam | MR | Zbl

[6] A. Grothendieck and J. Dieudonné, Éléments de Géométrie Algébrique IV (Publ. Math. I.H.E.S., Vol. 20, 1964). | Numdam | Zbl

[7] L. Katzarkov and M. Ramachandran, Some remarks on the Shafarevich conjecture for Kähler surfaces, to appear.

[8] N. J. Korevaar and R. M. Schoen, Global existence theorems for harmonic maps to non locally compact spaces, to appear.

[9] B. Lasell, Complex local systems and morphisms of varieties, to appear in Compositio Mathematica. | Numdam | Zbl

[10] A. Lubotzky and A. Magid, Varieties of representations of finitely generated groups (Memoirs of the AMS., Vol. 58, no. 336, 1985). | MR | Zbl

[11] D. Mumford, Geometric Invariant Theory, Ergebnisse der Mathematik und iherer Grenzgebiete 34, Springer Verlag, Berlin, 1965. | MR | Zbl

[12] M.V. Nori, Zariski's conjecture and related problems (Ann. Sci. de l'E.N.S. (4), Vol. 16, 1983, pp. 305-344). | Numdam | MR | Zbl

[13] J.-P. Serre, Linear Representations of Finite Groups, Translated by Leonard L. SCOTT, Springer-Verlag, New York (1977). | MR | Zbl

[14] I. R. Shafarevich, Basic Algebraic Geometry, Translated by K.A. HIRSCH, Springer-Verlag, Berlin, 1977. | MR | Zbl

[15] A. Weil, Basic Number Theory, Springer-Verlag, Berlin, 1967. | MR | Zbl

Cited by Sources: